Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Why does the tip of my nose and my top lip go numb ?

Why does the tip of my nose and my top lip go numb at times I m a 38 year old woman. Im healthy. I don t drink, smoke or do drugs. Im not overweight . The only medication that Im on is Paxil 10mg daily. I have noticed that the tip of my nose and my top lip go numb from time to time. It generally lasts for a few hours at a time. This has been going on for about 4-5 years now.
Asked On : Sat, 15 Jan 2011
Answers:  2 Views:  1589
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
That happens to me all the time. I am 21years old 5'6'' 120lbs, don't do drugs- rarely drink- i do smoke cigarettes I'm not sure if that could be it maybe? I also am slightly anemic, so maybe the bad circulation? I'm perscribed zoloft for my anxiety problems, but rarely take it.
Answered: Sun, 13 Feb 2011
  User's Response
Welcome to Healthcare Magic Forum
Numbness or parasthesis is a side effect of paxil.Have you been experiencing any other symtpoms, if so think of stopping the medicine.
You may replace it with homoeopathic medication, they work quiet safely and effectively in psychiatric disorder, esp depression, anxiety , phobia's .
Answered: Sun, 16 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor